# SDR COEA2018090533807

- Difficulty date: July 3, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 36,300 hours, 40,342 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57213022204
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: GOUGES AND DELAMINATION ON LT WING UPPER SKIN LOWER SURFACE FORWARD OF THE FRONT SPAR. REPAIRED PER SRAS S572R0386...13265, DATED 8/23/2018.
